MathSciNet Relay Station
MathSciNet bibliographic data
MR1900461 (2003d:60118) 60H10 (34K30 34K50)
Taniguchi, Takeshi; Liu, Kai; Truman, Aubrey Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces. J. Differential Equations 181 (2002), no. 1, 72–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement